RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 21, Issue 5, Pages 691–705 (Mi mz8000)  

Branching processes, random trees, and a generalized scheme of arrangements of particles

V. F. Kolchin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Abstract: It is shown that the conditional distributions of a number of characteristics of a branching process $\mu(t)$, $\mu(0)=m$, under the condition that the number of total progeny $\nu_m$ in this process is equal to $n$, coincide with the distributions of the corresponding characteristics of a generalized scheme of arrangement of particles in cells. In the case where the number of offsprings of a particle has the Poisson distribution, the characteristics of the branching process $\mu(t)$, $\mu(0)=1$, under the condition that $\nu_1=n+1$, coincide with the characteristics of a random tree. By using these connections we obtain in this article a series of limit theorems as $n\to\infty$ for characteristics of random trees and branching processes under the conditions that $\nu_m=n$.

Full text: PDF file (1084 kB)

English version:
Mathematical Notes, 1977, 21:5, 386–394

Bibliographic databases:

UDC: 519.1
Received: 13.12.1976

Citation: V. F. Kolchin, “Branching processes, random trees, and a generalized scheme of arrangements of particles”, Mat. Zametki, 21:5 (1977), 691–705; Math. Notes, 21:5 (1977), 386–394

Citation in format AMSBIB
\Bibitem{Kol77}
\by V.~F.~Kolchin
\paper Branching processes, random trees, and a~generalized scheme of arrangements of particles
\jour Mat. Zametki
\yr 1977
\vol 21
\issue 5
\pages 691--705
\mathnet{http://mi.mathnet.ru/mz8000}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=458613}
\zmath{https://zbmath.org/?q=an:0401.60082|0363.60070}
\transl
\jour Math. Notes
\yr 1977
\vol 21
\issue 5
\pages 386--394
\crossref{https://doi.org/10.1007/BF01788236}


Linking options:
  • http://mi.mathnet.ru/eng/mz8000
  • http://mi.mathnet.ru/eng/mz/v21/i5/p691

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:335
    Full text:156
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020